MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012537-40
Medical Device Problem Codes Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported physical resistance / sticking was able to be confirmed.The reported difficult or delayed activation was unable to be replicated in a testing environment due to the condition of the returned device (stent previously deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the mildly calcified and tortuous anatomy and/or inadvertent mishandling resulted in the noted multiple kinks on the stent sheath; thus resulting in preventing the shaft lumens from moving freely resulting in the reported/noted thumbwheel physical resistance / sticking and the reported difficult or delayed activation as reportedly the device was pulled back which released the remainder of the stent without issue in the target lesion.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a mildly calcified and tortuous lesion in the left external iliac artery.The 9.0x40mm absolute pro self expanding stent system (ses) was advanced to the target lesion; however halfway through deployment, the thumbwheel became stuck and would not move any further.Without being able to visually confirm the stent was secure in the lesion, the ses was pulled back, which released the remainder of the stent without issue in the target lesion.Subsequently, post-dilatation was performed to ensure the stent was secure in the lesion.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23643689
Report Number2024168-2025-11750
Device Sequence Number15985860
Product Code NIO
UDI-Device Identifier08717648176227
UDI-Public(01)08717648176227(17)280229(10)5031961
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012537-40
Device Catalogue Number1012537-40
Device Lot Number5031961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 COOK ROSEN WIRE; 6FRX45CM COOK SHEATH
Patient Age84 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite